Florian Pausinger
Edelsbrunner Group
10 Publications
2016 | Published | Journal Article | IST-REx-ID: 1617 |

Pausinger F, Steinerberger S. On the discrepancy of jittered sampling. Journal of Complexity. 2016;33:199-216. doi:10.1016/j.jco.2015.11.003
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1662 |

Edelsbrunner H, Pausinger F. Approximation and convergence of the intrinsic volume. Advances in Mathematics. 2016;287:674-703. doi:10.1016/j.aim.2015.10.004
[Published Version]
View
| Files available
| DOI
2015 | Published | Thesis | IST-REx-ID: 1399
Pausinger F. On the approximation of intrinsic volumes. 2015.
View
| Files available
2015 | Published | Journal Article | IST-REx-ID: 1792
Pausinger F, Svane A. A Koksma-Hlawka inequality for general discrepancy systems. Journal of Complexity. 2015;31(6):773-797. doi:10.1016/j.jco.2015.06.002
View
| Files available
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1938
Pausinger F, Steinerberger S. On the distribution of local extrema in quantum chaos. Physics Letters, Section A. 2015;379(6):535-541. doi:10.1016/j.physleta.2014.12.010
View
| DOI
2014 | Published | Journal Article | IST-REx-ID: 2255 |

Edelsbrunner H, Pausinger F. Stable length estimates of tube-like shapes. Journal of Mathematical Imaging and Vision. 2014;50(1):164-177. doi:10.1007/s10851-013-0468-x
[Submitted Version]
View
| Files available
| DOI
2013 | Published | Conference Paper | IST-REx-ID: 2843
Edelsbrunner H, Pausinger F. Stable length estimates of tube-like shapes. In: 17th IAPR International Conference on Discrete Geometry for Computer Imagery. Vol 7749. Springer; 2013:XV-XIX. doi:10.1007/978-3-642-37067-0
View
| Files available
| DOI
2013 | Published | Journal Article | IST-REx-ID: 2304
Pausinger F. Van der Corput sequences and linear permutations. Electronic Notes in Discrete Mathematics. 2013;43:43-50. doi:10.1016/j.endm.2013.07.008
View
| DOI
2012 | Published | Journal Article | IST-REx-ID: 2904 |

Pausinger F. Weak multipliers for generalized van der Corput sequences. Journal de Theorie des Nombres des Bordeaux. 2012;24(3):729-749. doi:10.5802/jtnb.819
[Published Version]
View
| Files available
| DOI
2012 | Published | Journal Article | IST-REx-ID: 6588 |

Pausinger F. Elementary solutions of the Bernstein problem on two intervals. Journal of Mathematical Physics, Analysis, Geometry. 2012;8(1):63-78.
[Published Version]
View
| Download Published Version (ext.)
| WoS
Grants
10 Publications
2016 | Published | Journal Article | IST-REx-ID: 1617 |

Pausinger F, Steinerberger S. On the discrepancy of jittered sampling. Journal of Complexity. 2016;33:199-216. doi:10.1016/j.jco.2015.11.003
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1662 |

Edelsbrunner H, Pausinger F. Approximation and convergence of the intrinsic volume. Advances in Mathematics. 2016;287:674-703. doi:10.1016/j.aim.2015.10.004
[Published Version]
View
| Files available
| DOI
2015 | Published | Thesis | IST-REx-ID: 1399
Pausinger F. On the approximation of intrinsic volumes. 2015.
View
| Files available
2015 | Published | Journal Article | IST-REx-ID: 1792
Pausinger F, Svane A. A Koksma-Hlawka inequality for general discrepancy systems. Journal of Complexity. 2015;31(6):773-797. doi:10.1016/j.jco.2015.06.002
View
| Files available
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1938
Pausinger F, Steinerberger S. On the distribution of local extrema in quantum chaos. Physics Letters, Section A. 2015;379(6):535-541. doi:10.1016/j.physleta.2014.12.010
View
| DOI
2014 | Published | Journal Article | IST-REx-ID: 2255 |

Edelsbrunner H, Pausinger F. Stable length estimates of tube-like shapes. Journal of Mathematical Imaging and Vision. 2014;50(1):164-177. doi:10.1007/s10851-013-0468-x
[Submitted Version]
View
| Files available
| DOI
2013 | Published | Conference Paper | IST-REx-ID: 2843
Edelsbrunner H, Pausinger F. Stable length estimates of tube-like shapes. In: 17th IAPR International Conference on Discrete Geometry for Computer Imagery. Vol 7749. Springer; 2013:XV-XIX. doi:10.1007/978-3-642-37067-0
View
| Files available
| DOI
2013 | Published | Journal Article | IST-REx-ID: 2304
Pausinger F. Van der Corput sequences and linear permutations. Electronic Notes in Discrete Mathematics. 2013;43:43-50. doi:10.1016/j.endm.2013.07.008
View
| DOI
2012 | Published | Journal Article | IST-REx-ID: 2904 |

Pausinger F. Weak multipliers for generalized van der Corput sequences. Journal de Theorie des Nombres des Bordeaux. 2012;24(3):729-749. doi:10.5802/jtnb.819
[Published Version]
View
| Files available
| DOI
2012 | Published | Journal Article | IST-REx-ID: 6588 |

Pausinger F. Elementary solutions of the Bernstein problem on two intervals. Journal of Mathematical Physics, Analysis, Geometry. 2012;8(1):63-78.
[Published Version]
View
| Download Published Version (ext.)
| WoS